peeej Posted October 1, 2006 Share Posted October 1, 2006 We just upped my dose of Cipralex (Lexapro [Escitalopram]) to 20mg this past week (i've been on the higher dose for 3 days) and i can barely move, all i want to do is sleep. i'm also on zyprexa 2.5mg (down from 5mg). wah? since i started this medication, i've gotten worse, not better, in the depression arena. i'm supposed to be on zyprexa for another couple of weeks (when i see GP again) and probably from there taper to every other day and then every third day. Doc did say possibility that Cipralex will make me more sedated, and we'll try a different one if that's the case. i just can't keep moving through molasses like this. has anyone had this happen, and stuck it out and it went away? anyone else experience just more sedation on this drug? thoughts appreciated. pj Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.